# SDR USAA060337

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 41,310 hours, 41,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 324-345; CORROSION TASK C53-221822-03.  REMOVED & REPLACED FLOOR SUPPORT PER SRM 51-40-02, 51-40-05, DEFECT SIZE: 17"L X 2-3/4"W X .032"D.
